# SDR DALA2017021401200

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 64,577 hours, 13,414 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, BOTH MAIN GEAR FAILED TO FULLY RETRACT. CREW CONSULTED QRH, DECISION WAS MADE TO RETURN TO DEPARTURE AND DUMPED FUEL.  EMERGENCY WAS DECLARED.   REPLACED THE MLG SELECTOR BYPASS VALVE IAW AMM.
